# SDR GR4D20180809001

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 10,618 hours, 4,047 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 1159CSM52002003
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 10,618 hours, 4,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING HAD CORROSION IN THE BORES.
